PUBLICATIONS

Submitted Papers

  1. Albert, M.H., Atminas, A., and Brignall, R., Characterising inflations of monotone grid classes of permutations.
    [PDF] [BibTeX] [Abstract]
  2. Brignall, R., Choi, H., Jeong, J., and Oum, S.-i., Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs.
    [PDF] [BibTeX] [Abstract]
  3. Albert, M.H., Brignall, R., Ruškuc, N., and Vatter, V., Rationality for subclasses of 321-avoiding permutations.
    [PDF] [BibTeX] [Abstract]
  4. Atminas, A., and Brignall, R., Well-quasi-ordering and finite distinguishing number.
    [PDF] [BibTeX] [Abstract]
  5. Atminas, A., Brignall, R., Lozin, V., and Stacho, J., Minimal classes of graphs of unbounded clique-width defined by finitely many forbidden induced subgraphs.
    [PDF] [BibTeX] [Abstract]

Refereed Publications

  1. Brignall, R., and Sliačan, J., Juxtaposing Catalan permutation classes with monotone ones. Electronic Journal of Combinatorics 24(2) (2017), #P2.11 (16pp)
    [PDF] [Journal] [BibTeX] [Abstract]
  2. Brignall, R., Korpelainen, N., and Vatter, V., Linear clique-width for hereditary classes of cographs. Journal of Graph Theory, 84 (2017), 501-511.
    [PDF] [Journal] [BibTeX] [Abstract]
  3. Albert, M.H., and Brignall, R., \(2\times 2\) monotone grid classes are finitely based. Discrete Mathematics and Theoretical Computer Science, 18(2), 2016, #1 (Permutation Patterns 2015)
    [PDF] [Journal] [BibTeX] [Abstract]
  4. Brignall, R., Lozin, V., and Stacho, J., Bichain graphs: geometric model and universal graphs. Discrete Applied Mathematics, 199 (2016), 16-29
    [PDF] [Journal] [BibTeX] [Abstract]
  5. Atminas, A., Brignall, R., Korpelainen, N., Lozin, V., and Vatter, V., Well-quasi-order for permutation graphs omitting a path and a clique. Electronic Journal of Combinatorics 22(2) (2015), #P2.20 (21pp)
    [PDF] [Journal] [BibTeX] [Abstract]
  6. Brignall, R., and Vatter, V., A simple proof of a theorem of Schmerl and Trotter for permutations. Journal of Combinatorics, 6 (2015) No. 1-2, 47-54
    [PDF] [Journal] [BibTeX] [Abstract]
  7. Albert, M.H., and Brignall, R., Enumerating indices of Schubert varieties defined by inclusions. Journal of Combinatorial Theory, Series A, 123 (2014), 154-168
    [PDF] [Journal] [BibTeX] [Abstract]
  8. Albert, M.H., Brignall, R., and Vatter, V., Large infinite antichains of permutations. Pure Mathematics and Applications, 24 (2013) No. 2, 47-57
    [PDF] [Journal] [BibTeX] [Abstract]
  9. Brignall, R., Georgiou, N., and Waters, R., Modular decomposition and the reconstruction conjecture. Journal of Combinatorics, 3 (2012), 123-134
    [PDF] [Journal] [BibTeX] [Abstract]
  10. Albert, M.H., Atkinson, M.D., and Brignall, R., The enumeration of three pattern classes using monotone grid classes. Electronic Journal of Combinatorics 19(3) (2012), #P20 (34pp)
    [PDF] [Journal] [BibTeX] [Abstract]
  11. Brignall, R., Grid classes and partial well order. Journal of Combinatorial Theory Series A, 119 (2012), 99-116
    [PDF] [Journal] [BibTeX] [Abstract]
  12. Albert, M.H., Atkinson, M.D., and Brignall, R., The enumeration of permutations avoiding 2143 and 4231. Pure Mathematics and Applications, 22 (2011) No. 2, 87-98
    [PDF] [Journal] [BibTeX] [Abstract]
  13. Brignall, R., Ruškuc, N., and Vatter, V., Simple extensions of combinatorial structures. Mathematika, 57 (2011), 193-214
    [PDF] [Journal] [BibTeX] [Abstract]
  14. Albert, M.H., Atkinson, M.D., Brignall, R., Ruškuc, N., Smith, R., and West, J., Growth rates for subclasses of Av(321). Electronic Journal of Combinatorics 17(1) (2010), #R141 (16pp)
    [PDF] [Journal] [BibTeX] [Abstract]
  15. Brignall, R., A survey of simple permutations. S. Linton, N. Ruškuc and V. Vatter, Eds., vol. 376 of London Mathematical Society Lecture Note Series, Cambridge University Press, pp. 41-65
    [PDF] [Book] [BibTeX] [Abstract]
  16. Brignall, R., Ekhad, S.B., Smith, R., and Vatter, V., Almost avoiding permutations. Discrete Mathematics 309 (2009), 6626-6631
    [PDF] [Journal] [BibTeX] [Abstract]
  17. Brignall, R., Huczynska, S., and Vatter, V., Decomposing simple permutations, with enumerative consequences. Combinatorica, 28 (4) (2008) 385-400
    [PDF] [Journal] [BibTeX] [Abstract]
  18. Brignall, R., Huczynska, S., and Vatter, V., Simple permutations and algebraic generating functions. Journal of Combinatorial Theory Series A 115 (2008), 423-441
    [PDF] [Journal] [BibTeX] [Abstract]
  19. Brignall, R., Ruškuc, N., and Vatter, V., Simple permutations: decidability and unavoidable substructures. Theoretical Computer Science 391 (2008), 150-163
    [PDF] [Journal] [BibTeX] [Abstract]
  20. Albert, M.H., Atkinson, M.D., and Brignall, R., Permutation classes of polynomial growth. Annals of Combinatorics 11 (2007), no. 3-4, 249--264
    [PDF] [Journal] [BibTeX] [Abstract]
  21. Brignall, R., Wreath products of permutation classes. Electronic Journal of Combinatorics 14 (2007), #R46 (15pp)
    [PDF] [Journal] [BibTeX] [Abstract]

Conference Paper

  1. Bevan, D., Brignall, R., Elvey Price, A., and Pantone, J., Staircases, dominoes, and the growth rate of 1324-avoiders. Electronic Notes in Discrete Mathematics, 61 (August 2017), 123-129.
    [PDF] [Journal] [BibTeX] [Abstract]

Theses